A q-Identity.

L. Carlitz

Monatshefte für Mathematik (1963)

  • Volume: 67, page 303-310
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Carlitz, L.. "A q-Identity.." Monatshefte für Mathematik 67 (1963): 303-310. <http://eudml.org/doc/177220>.

author = {Carlitz, L.},
journal = {Monatshefte für Mathematik},
keywords = {combinatorics},
pages = {303-310},
title = {A q-Identity.},
url = {http://eudml.org/doc/177220},
volume = {67},
year = {1963},

AU - Carlitz, L.
TI - A q-Identity.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 303
EP - 310
KW - combinatorics
UR - http://eudml.org/doc/177220
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.